IMR OpenIR
PERTURBATION APPROACH FOR THE KONDO HAMILTONIAN
ZHANG, GM; CHEN, H; WU, X
Corresponding AuthorZHANG, GM()
1991-07-01
Source PublicationPHYSICAL REVIEW B
ISSN0163-1829
Volume44Issue:2Pages:721-726
AbstractThe bosonized Kondo Hamiltonian is obtained by comparing the long-time limit of the reduced grand partition function for the impurity spin. We analyze this bosonized Kondo Hamiltonian at zero temperature and derive an effective Hamiltonian describing the effective interaction between the conduction electrons via an impurity-spin scattering. The infrared divergences encountered in the conventional perturbation theory are caused by this growth effective coupling at the low-energy limit. With the Bogoliubov transformation, we have developed a perturbation approach for this effective Hamiltonian and investigated the nontrivial ferromagnetic-antiferromagnetic crossover of the impurity spin. The critical condition derived here is in agreement with the renormalization-group numerical result. In particular, the ground-state wave function and its excitation spectrum of the conduction electrons are also obtained. Moreover, this effective Hamiltonian may be mapped onto a modified quantum sine-Gordon model. Paralleling the renormalization-group theory of the quantum sine-Gordon model, we straightforwardly reproduce previous results and derive the higher-order terms and a new universal correction in the flow equations.
Indexed BySCI
Language英语
WOS Research AreaPhysics
WOS SubjectPhysics, Condensed Matter
WOS IDWOS:A1991FV18100026
PublisherAMERICAN PHYSICAL SOC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.imr.ac.cn/handle/321006/125898
Collection中国科学院金属研究所
Corresponding AuthorZHANG, GM
Affiliation1.CCAST,WORLD LAB,CTR THEORET PHYS,SHANGHAI,PEOPLES R CHINA
2.CHINESE ACAD SCI,INT CTR MAT PHYS,SHANGHAI,PEOPLES R CHINA
Recommended Citation
GB/T 7714
ZHANG, GM,CHEN, H,WU, X. PERTURBATION APPROACH FOR THE KONDO HAMILTONIAN[J]. PHYSICAL REVIEW B,1991,44(2):721-726.
APA ZHANG, GM,CHEN, H,&WU, X.(1991).PERTURBATION APPROACH FOR THE KONDO HAMILTONIAN.PHYSICAL REVIEW B,44(2),721-726.
MLA ZHANG, GM,et al."PERTURBATION APPROACH FOR THE KONDO HAMILTONIAN".PHYSICAL REVIEW B 44.2(1991):721-726.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ZHANG, GM]'s Articles
[CHEN, H]'s Articles
[WU, X]'s Articles
Baidu academic
Similar articles in Baidu academic
[ZHANG, GM]'s Articles
[CHEN, H]'s Articles
[WU, X]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ZHANG, GM]'s Articles
[CHEN, H]'s Articles
[WU, X]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.